# SDR SWAA2024031362110

- Difficulty date: March 12, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N421LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32452
- Aircraft time: 72,807 hours, 43,155 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Spring
- Condition: Inoperative
- Location: Light Button
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT F/A EMEGENCY EXIT LIGHT BUTTON COVER SPRING INOP.<[01] 01 - REMOVED AND REPLACED PER [AMM 25-25-11-400-803-NG (ATTENDANT PANEL FLIPGUARD ASSEMBLY INSTALLATION - PERMANENT)] AFT F/A EMEGENCY EXIT LIGHT BUTTON COVER
